Is children’s claritin gluten free?
Do Claritin® allergy products contain these ingredients?
|Gluten||Wheat||Soy||Animal Derived Ingredients|
|Claritin Kids® Syrup||No*||No*||No*||No|
|Claritin® Tablets||No*||No*||No*||Yes-bovine source|
|Claritin® Rapid Dissolve||No||Yes||No*||Yes-bovine source|
|Claritin® Liquid Capsules||No*||No*||Yes||Yes-bovine source|
Oct 28 2021
Are there any Claritin products that are gluten free? All sources we can find indicate that all Claritin products are gluten-free. The information chain starts with a reply from the Claritin Consumer Relations department says that “All forms of Claritin are naturally gluten free…The Claritin Reditabs, Children’s Claritin Syrup, and Claritin-D 24 hour are milk/casein free.
Are there any children’s Claritin syrup that is alcohol free? Children’s Claritin® Syrup offers all day non-drowsy allergy relief in a Kid Approved Great Taste grape flavor. It is dye free, sugar free, and alcohol free. ADD TO RETAILER’S CART
What is the active ingredient in children’s Claritin? Children’s Claritin® products contain the active ingredient loratadine. Children’s Claritin® is not the same as Children’s Benadryl®, Children’s Zyrtec®, or Children’s Allegra®, which all contain different active ingredients. Children’s Claritin® is the only brand that provides 24-hour non-drowsy allergy X allergy
Is the Claritin D nasal decongestant gluten free? All contain the active ingredient loratadine (5mg or 10mg, depending on the product), which is an antihistamine. Claritin-D also contains pseudoephedrine sulfate (either 120mg or 240mg, depending on the product), which is a nasal decongestant. All formulations are gluten-free, according to manufacturer Bayer HealthCare.
Which allergy medicine is gluten free?
Which allergy medicine is gluten free? The following over the counter cold and allergy medications are gluten–free: Chlortrimetron, Dayquil, Excedrin Extra Strength, Hall’s Cough Drops (sugar free only), Robitussin, Simply Stuffy, TheraFlu,Tylenol Sinus Severe and Vick’s.
Is Claritin an allergy medicine? Claritin (loratadine) is an antihistamine used to treat allergy symptoms. Claritin blocks the action of histamine, a substance in the body that initiates allergic symptoms like itching, sneezing, runny nose, and allergic skin rashes. Claritin is available as a generic drug.
Is Claritin good for kids? Safe use of Claritin for kids. Claritin comes in two versions: Claritin and Claritin-D. They each come in several forms. While all forms of Claritin and Claritin-D are safe for use by most children of certain ages, your child may prefer the two forms of Claritin that are labeled for children.